On non-Abelian infinite-dimensional linear groups

O.Yu. Dashkova (Kyiv National University)


We study non-Abelian solvable infinite-dimensional linear groups of infinite $$$p$$$-rank ($$$р \geqslant 0$$$) and of infinite fundamental dimensionality, whose any proper non-Abelian subgroup of infinite $$$p$$$-rank has finite fundamental dimensionality. We obtain the description of structure of groups from this class.


Dashkova O.Yu. "Solvable groups of finite non-Abelian rank", Ukrainian Math. J., 1990; 42(2): pp. 159-164. (in Russian) doi:10.1007/BF01071005

Dixon M.R., Kurdachenko L.A., Dashkova O.Yu. "Infinite-dimensional linear groups with constraints on subgroups of infinite ranks", Izv. Gomelskogo gosud. un-ta im. F. Skoriny, 2006; 36(3): pp. 109-123. (in Russian)

Zaitsev D.I. "Complements of subgroups of extremal groups", Researches of groups by given properties of subgroups, Institute of Math. of AS, Ukraine, 1974; pp. 72-130. (in Russian)

Zaitsev D.I. "Products of Abelian groups", Algebra and Logic, 1980; 19(2): pp. 94-106. (in Russian) doi:10.1007/BF01669835

Kurosh A.G. Group Theory, Nauka, Moscow, 1967; 648 p. (in Russian)

Maltsev A.I. "On groups of finite rank", Matem. sb., 1948; 22(2): pp. 351-352. (in Russian)

Fuchs L. Infinite Abelian groups, Academic Press, New York, 1970; Vol. 1.

Baer R., Heineken H. "Radical groups of finite abelian subgroup rank", Illinois J. Math., 1972; 16(4): pp. 533-580. doi:10.1215/ijm/1256065541

Dashkova O.Yu., Dixon M.R., Kurdachenko L.A. "Linear groups with rank restrictions on the subgroups of infinite central dimension", J. Pure Appl. Algebra, 2007; 208(3): pp. 785-795. doi:10.1016/j.jpaa.2006.04.002

Dixon M.R., Evans M.J., Kurdachenko L.A. "Linear groups with the minimal condition on subgroups of infinite central dimension", J. Algebra, 2004; 277(1): pp. 172-186. doi:10.1016/j.jalgebra.2004.02.029

Dixon M.R., Kurdachenko L.A., Polyakov N.V. "On some ranks of infinite groups", Ricerche di Mat., 2006; 56(1): pp. 43-59. doi:10.1007/s11587-007-0004-7

Franciosi S., de Giovanni F., Kurdachenko L.A. "The Schur property and groups with uniform conjugate classes", Journal of Algebra, 1995; 174(3): pp. 823-847. doi:10.1006/jabr.1995.1155

Hall P. "The Edmonton Notes on Nilpotent Groups", Queen Mary College Math. Notes, London, 1969.

Kegel O.H., Wehrfritz B.A.F. Locally Finite Groups, North-Holl. Math. Lib., 1973.

Kurdachenko L.A., Otal J., Subbotin I.Ya. Artinian modules over group rings, Birkhauser, Basel, 2007.

Kurdachenko L.A., Subbotin I.Ya. "Linear groups with the maximal condition on subgroups of infinite central dimension" Publ. Math., 2006; 50(1): pp. 103-131.

Phillips R. "Finitary linear groups: a survey", Finite and locally finite groups, NATO ASI ser C 471 Dordrecht, Kluwer 1995; pp. 111-146. doi:10.1007/978-94-011-0329-9_5

Phillips R. "The structure of groups of finitary transformations", J. Algebra, 1988; 119(2): pp. 400-448. doi:10.1016/0021-8693(88)90068-3

Robinson D.J.S. "Finiteness conditions and Generalized Soluble Groups", Ergebnisse der Mathematik und ihrer Grenzgebiete. Vol. 1, 2, Springer-Verlag, 1972. doi:10.1007/978-3-662-11747-7

Wehrfritz B.A.F. Infinite linear groups, Springer, Berlin, 1973. doi:10.1007/978-3-642-87081-1

DOI: https://doi.org/10.15421/240808



  • There are currently no refbacks.

Copyright (c) 2008 O.Yu. Dashkova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991